MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140406
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The embolic coil was noted to being kinked, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Manufacturing site name: (b)(4).Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This is one of three products involved with the complaint and the associated manufacturer report numbers are 3008114965-2019-01168, and 3008114965-2019-01167.Complaint conclusion: as reported by a healthcare professional, the tab to unlock a 4mm x 6cm micrusframe14 coil (mfr140406,s13486) broke.A hemostat was used to manually pull the tab from the green unlocking tool.The coil was not used in case because of that reason.There was no patient injury as the device was not clinically used.No further information is available.One non-sterile unit micrusframe14 4mm x 6cm 4cm was received inside of a pouch.The hub was inspected and no damages was noted on it.The dpu was inspected and it was found protruded from the introducer, but no damages was noted on it.The introducer was inspected, and it was found partially unzipped and damaged.The re-sheathing tool was inspected and it was found with no damages on it.Also, the marker band was found at 41cm from hub, and it was found within specification.The v-notch was inspected under microscope and it was found cracked.The rh was inspected under microscope and it was found in good condition.The embolic coil was inspected under microscope an it was found kinked.A manufacturing record evaluation was performed for the finished device s13486 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil introducer - damaged¿ was confirm during the visual analysis due the introducer was found damaged.The condition noted on the introducer appears to have been caused by excessive force and handling being applied to the device however none of those can be conclusively determined.Neither the analysis nor the mre suggest that the failure reported by the costumer could be related to the manufacturing process.Based on the limited information provided, it is possible that the storing or handling of the device may have contributed to the reported issue.The instructions for use recommends to visually examine the microcoil for any anomalies such as kinks, burrs, stretched coil, striations, or other damages.If any anomalies are noted or if there is difficulty advancing the microcoil from the introducer sheath, the unit may be defective.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, the tab to unlock a 4mm x 6cm micrusframe14 coil (mfr140406, s13486) broke.A hemostat was used to manually pull the tab from the green unlocking tool.The coil was not used in case because of that reason.There was no patient injury as the device was not clinically used.No further information is available.Based on the findings of the device investigation, the embolic coil was noted to being kinked.

Brand Name
MICRUSFRAME14 4MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9146292
Report Number3008114965-2019-01188
Device Sequence Number2700485
Product Code KRD
UDI-Device Identifier10886704077978
UDI-Public10886704077978
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberMFR140406
Device Lot NumberS13486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1